User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Weihs, Luca 
Title:
Generic Identifiability of Linear Structural Equation Models by Ancestor Decomposition 
Abstract:
Linear structural equation models, which relate random variables via linear interdependencies and Gaussian noise, are a popular tool for modelling multivariate joint distributions. The models correspond to mixed graphs that include both directed and bidirected edges representing the linear relationships and correlations between noise terms, respectively. A question of interest for these models is that of parameter identifiability, whether or not it is possible to recover edge coefficients from t...    »
 
Keywords:
generic identifiability, half‐trek criterion, parameter identification, structural equation models 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Scandinavian Journal of Statistics 
Year:
2016 
Journal volume:
43 
Year / month:
2016-04 
Quarter:
2. Quartal 
Month:
Apr 
Journal issue:
Pages contribution:
1035-1045 
Language:
en 
Fulltext / DOI:
Publisher:
Wiley 
E-ISSN:
0303-6898 
Date of publication:
14.04.2016 
Format:
Text